# SDR TWAA9807310

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pivot Arm
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT WING FLAP CENTER HINGE PIVOT BEARING INBOARD AND OUTBOARD LUGS WITH WORN GROOVES AND PITTING CONDITION IN BEARING BORES.  INSTALLED NEW CENTER HINGE PIVOT ARM PER MM 27-50-01.  (M)
